DocServer

Fréchet-Legendre functions and reflexive Banach spaces

Borwein, Jonathan M. and Vanderwerff, Jon (2010) Fréchet-Legendre functions and reflexive Banach spaces. Journal of Convex Analysis, 17 (3-4). pp. 915-924.

[img]
Preview
PDF - Accepted Version
Download (155Kb) | Preview

    Abstract

    A 2001 article by Bauschke, Borwein and Combettes showed how to extend naturally the classical definitions of essential smoothness and essential strict convexity from functions on in a compatible fashion to any Banach space. They were able, among other things, to show that substantial duality results hold for Legendre functions in reflexive spaces. That article focused on essential smoothness in the Gâteaux sense. Our goal herein is to show that similar results hold for Fréchet smoothness and to study related properties of such functions on reflexive Banach spaces.

    Item Type: Article
    Uncontrolled Keywords: reflexive banach spaces, convex function, essentially smooth, essentially strictly convex, Fenchel duality, Fréchet differentiability, legendre function
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 28 Sep 2012 12:05
    Last Modified: 04 Sep 2013 16:33
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1222

    Actions (login required)

    View Item